# SDR SWAA2024012242988

- Difficulty date: January 18, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N238WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34713
- Aircraft time: 58,558 hours, 35,041 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PAX DOOR SLIDE CAME OFF<[01] RESECURED FWD ENTRY DOOR SLIDE IN CONTAINER PER MT 725-61-06. A/C OK FOR SERVICE.
